MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the implant collapsed once we were final tightened.We had ap and lateral films of the implant expanded intro op.We also have ap and lateral films of the implant collapse once all the screws were all final tightened.We did not replace the cage.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment.The implant remains implanted and is unavailable for evaluation.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Because the implant was not returned for evaluation the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6234129
Report Number3004024955-2017-00002
Device Sequence Number889424
Product Code MAX
UDI-Device Identifier07613327068061
UDI-Public(01)07613327068061
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305010
Device Lot Number09251505
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR